# SDR GTIA021008

- Difficulty date: September 20, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FLOORBOARD RIGHT STATION 905, 21 INCH BY 41 INCH, HAS CRACKED/DAMAGED AT FORWARD BOTTOM PANEL.  FABRICATED NEW FLOORBOARD.  INSTALLED FLOORBOARD.  (M)
